# SDR COMA0560242

- Difficulty date: April 5, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 13,665 hours, 12,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64641
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5483 DURING TEST OF LIGHTING SYSTEM THE EMERGENCY FLOOR TRACK LIGHT FAILED TO ILLUMINATED AT ROW 1C.  REPLACED FLOOR EMERGENCY TRACK CABLE AT 1C.
